Papers / Andronov-Hopf Bifurcation for Some Nonlinear Delay Equations (In Russian)


Reference

A A Akinshin “Andronov-Hopf bifurcation for some nonlinear delay equations (In Russian)” (2013) // Sibirskii Zhurnal Industrial’noi Matematiki [Siberian Journal of Industrial Mathematics]. Novosibirsk. Vol. XVI. No 55. Pp. 3–15.

Abstract

We study the occurrence of Andronov-Hopf bifurcation cycles in a neighborhood of stationary points of nonlinear delay equations: we formulate conditions for the existence of a bifurcation, find the bifurcation values, and analyze the stability of the bifurcation cycles.

Bib

@Article{akinshin2013sjim.a,
  abstract = {We study the occurrence of Andronov-Hopf bifurcation cycles in a neighborhood of stationary points of nonlinear delay equations: we formulate conditions for the existence of a bifurcation, find the bifurcation values, and analyze the stability of the bifurcation cycles.},
  address = {Novosibirsk},
  author = {Akinshin, A A},
  journal = {Sibirskii Zhurnal Industrial'noi Matematiki [Siberian Journal of Industrial Mathematics]},
  custom-tags = {Vak},
  language = {russian},
  number = {55},
  pages = {3--15},
  title = {Andronov-Hopf bifurcation for some nonlinear delay equations (In Russian)},
  url = {http://elibrary.ru/item.asp?id=20379316 http://www.mathnet.ru/php/archive.phtml?wshow=paper\&jrnid=sjim\&paperid=788\&option\_lang=eng},
  volume = {XVI},
  year = {2013},
  custom-project = {gene-networks}
}